# SDR AWXA200401037

- Difficulty date: September 18, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,679 hours, 40,530 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Zone 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4-DAY CHECK, THE AFT GALLEY EMERGENCY FLASHLIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT GALLEY EMERGENCY FLASHLIGHT BATTERY, OPERATIONAL CHECK WAS GOOD.
